MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBE-150
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.No follow up report is necessary at this time.If additional reportable information is received, a supplemental report will be submitted.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
During the procedure, the crown on the stealth 360 peripheral orbital atherectomy device (oad) detached.The components were retrieved.A new oad was used to complete the procedure.The patient was stable.

Brand Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
poonoy chanthavongsa
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key18969625
Report Number3004742232-2024-00131
Device Sequence Number6280162
Product Code MCW
UDI-Device Identifier10850000491332
UDI-Public(01)10850000491332(17)250731(10)499022-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberDBE-150
Device Catalogue Number7-10059-08
Device Lot Number499022-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown